FREQUENTLY, WHEN I AM BEGINNING A TASK INVOLVING FINE MOTOR SKILLS LIKE SOLDERING OR MODEL BUILDING MY HAND "JITTERS" JUST AS I'M PLACING INSTRUMENTS TO WORK. IT USUALLY STOPS WHEN THE TASK IS BEING DONE, AND IF I DISTRACT MYSELF WITH OTHER MOVEMENT OR SPEECH IT DOES NOT OCCUR. THIS OCCURRED LAST YEAR FOR A SHORT WHILE, THEN STOPPED. IT HAS BEGUN AGAIN. WHAT IS IT?
First keep in mind that I am unable to diagnose you, because I cannot examine you and that this forum is for educational purposes only. The symptoms you describe fit into the general category of tremor. Further, a tremor that is worse just before your hand reaches its tartet is called an intention tremor, and a tremor that is worse with a task is called an action tremor. The are a number of causes of Action/intension tremors. One common cause is benign essential tremor. This condition runs in families, but also occurs sporadically. affected patients have a fine tremor that is increased by stress or embrassement. A portion of the patients also has tremor that affects their head, causing constant fine head motion. Other causes physiologic tremor also affect by stress and lack of sleep and vigorous exercise. Less commonly serious diseases can present with Action/intention tremor, these diseases affect the cerebellum and the brain stem centers that control muscle coordination. Such diseases include Wilsons disease, genetic diseases of the cerebellum, and cerebellar degeneration due to drugs (such as anti-seizure medications and Alcohol) or toxins. There are also tremors that occur at rest and may be a sign of parkinsons disease. With the symoptoms you describe I suspect you may have some physiologic tremor that would improve with rest and avoiding drugs that make tremor worse, such as caffiene. However, I would recommend that you see a neurologist who specializes in Movement disorders to rule any serious cause of the tremor and to provide you with medication if needed (beta-blockers, valium, primidone, requip, sinemet are a few of the medications used to treat tremors). I hope this has been helpfull.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.